Journal of Symbolic Logic 40 (2):232-234 (1975)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271904
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,192
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Identity of Proofs Based on Normalization and Generality.Kosta Došen - 2003 - Bulletin of Symbolic Logic 9 (4):477-503.

Add more citations

Similar books and articles

Analytics

Added to PP index
2016-06-30

Total views
10 ( #803,015 of 2,329,875 )

Recent downloads (6 months)
1 ( #582,921 of 2,329,875 )

How can I increase my downloads?

Downloads

My notes